# SDR AALA201712049014

- Difficulty date: December 1, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 2,348 hours, 915 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FOUND FWD L-1 DOOR SLIDE LOOSE ON DOOR. REPAIRED DOOR SLIDE PER AMM 25-62-44.
